Arkiv för Matematik

  • Ark. Mat.
  • Volume 20, Number 1-2 (1982), 61-68.

A constructive method for Lp-approximation by analytic functions

Per Lindberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 20, Number 1-2 (1982), 61-68.

Dates
Received: 24 September 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896969

Digital Object Identifier
doi:10.1007/BF02390498

Mathematical Reviews number (MathSciNet)
MR660125

Zentralblatt MATH identifier
0495.30031

Rights
1982 © Institut Mittag Leffler

Citation

Lindberg, Per. A constructive method for L p -approximation by analytic functions. Ark. Mat. 20 (1982), no. 1-2, 61--68. doi:10.1007/BF02390498. https://projecteuclid.org/euclid.afm/1485896969


Export citation

References

  • Bagby, T., Quasi topologies and rational approximation. J. Funct. Analysis 10 (1972), 259–268.
  • Gamelin, T. W., Uniform Algebras. Prentice Hall 1969.
  • Havin, V. P., Approximation in the mean by analytic functions. Doklady Akad. Nauk SSSR 178 (1968), 1025–1028 (Soviet Math. Doklady 9 (1968), 245–248).
  • Hedberg, L. I., Approximation in the mean by analytic functions. Trans. of the Am. Math. Soc. 163 (1972), 157–171.
  • Hedberg, L. I., Non-linear potentials and approximation in the mean by analytic functions. Math. Z. 129 (1972), 299–319.
  • Lindberg, P., Lp-approximation by analytic functions in an open region. Uppsala Univ. Dep. of Math. Report No. 1977:7.
  • Vituškin, A. G., Analytic capacity of sets in problems of approximation theory. Uspehi Mat. Nauk 22 (1967), 141–199 (Russian Math. Surveys 22 (1967), 139–200).